# SDR AALA20160421009

- Difficulty date: April 21, 2016
- Submitted: April 21, 2016
- Operation: Air carrier
- Aircraft: N929AN
- Make and model: Boeing 737823
- Aircraft serial: 30078
- Aircraft time: 48,437 hours, 19,897 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  FLIGHT DECK R1 WINDOW FRAME IS CRACKED AT UPPER OTBD CORNER.  REPAIRED WINDOW FRAME IAW EA 259557 & SB 737-53-136.
